# SDR DALA13021079201

- Difficulty date: May 1, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 22 BS 788 GOUGED.  BLENDED DAMAGE.  OUT OF LIMITS.  R & R SECTION RBL 22 STA 788 TO STA 850 IAW SRM 53-40-01, PG 30, FIG 6.
